Equate Extra Strength Acetaminophen Cherry Flavor, 500 mg, 8 Oz

Equate Extra Strength Acetaminophen Cherry Flavor, 500 mg, 8 Oz

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Cherry Extra Strength Pain Relief Liquid:Equate acetaminophen liquid temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual crampsToothache pain reliever temporarily
...more >>

Ingredients

Active ingredient (in each 15 mL, 1 tablespoon): Acetaminophen 500 mg,Each 15 mL contains: Sodium 9 mg,Inactive ingredients: Citric Acid, D&C Red 33, FD&C Red 40, Flavors, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sorbitol

Always refer to the actual package for the most accurate information